# SDR N6WA2012062802

- Difficulty date: June 28, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 23,070 hours, 16,914 cycles
- Engine: Ge CF348C1
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: DL2428M4
- Part serial: 2002
- Condition: Failed
- Location: Pitch Feel
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH FEEL CAUTION IN FLIGHT.  R & R NR 2 PITCH FEEL ACTUATOR IAW AMM 27-31-23.
